# SDR DALA2025092306939

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 37,732 hours, 14,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. REPLACED MISSING PATHWAY LIGHTING. REF  AMM 33-52. R/R FWD EMERGENCY BATTERY POWER SUPPLY P/N D717-02-030 BROKEN TEST BUTTON. REF B737 AMM 33-51, OPS CK GOOD.
